# SDR ASAA0956497

- Difficulty date: August 28, 2009
- Submitted: September 1, 2009
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 11,295 hours, 3,437 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Gasket
- Part number: 3400181030
- Condition: Leaking
- Location: Nr 1 Hmu
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 ENG FOUND TO BE LEAKING FUEL DURING OIL SERVICING.  FOUND HMU FUEL TUBE LEAKING AT GASKET, REPLACED HMU FUEL TUBE GASKET NR 34 REF MM 73 21 10.  SECURED, OPS CHECK GOOD.  NO LEAKS NOTED.  SEAMC NOTIFIED.
